MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified: the patient had restrolle mesh implanted in (b)(6) 2017.From (b)(6) 2017, the patient experienced palpable gore-tex sutures holding the mesh in place, pressure and cramping, vaginal discharge, stage 2 cervical prolapse, vaginal bleeding, superficial abrasions on inferior mucosal surface, erosion of the posterior wall of the vagina secondary to suture to affix mesh, clipping and removal of exposed sutures, vaginal mesh exposure, pelvic pain, vaginal dryness and itching, urinary urgency and difficulty starting urinary stream.Patient attended emergency department in (b)(6) 2023 with grade 3 cervical prolapse with significant pain.The patient reportedly also experienced episodes of acute retention, stress urinary incontinence, dyspareunia and partner complaining of feeling something sharp during intercourse.The mesh was excised in (b)(6) 2023.Lysis of adhesions, posterior repair, vaginal mucosa trimming, rectal examination and cystoscopy were performed.A new restorelle was implanted with gore-tex sutures to attach it to the existing/ previously implanted restorelle.From (b)(6) 2023, there is some ongoing tenderness with palpation of the levator, symptoms of occult stress urinary incontinence as well as some voiding dysfunction.This report captures the second restorelle implanted.
 
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.B3: estimated date.
 
Event or Problem Description
As additionally reported to coloplast though not verified: the patient has also experienced mild vaginal tenderness without stricture or point tenderness, urethral hypermobility, mildly elevated baseline pelvic tone with limited voluntary squeeze, vaginal and lower abdominal pain, myofascial pelvic pain, palpable mesh through the proximal posterior vaginal wall on exam and intermittent pelvic pain and urinary leakage which has improved with pelvic floor exercises.
 
Additional Manufacturer Narrative
G2: correction.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.This complaint was investigated to the extent information was provided to coloplast.Due to the nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated accordingly.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20533029
Report Number2125050-2024-01708
Device Sequence Number8247722
Product Code OTO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Catalogue Number501420
Device Lot Number8921840_5014202400
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale